JRC Publications Repository

JRC Publications Repository > Joint Research Centre > Institute for Energy and Transport >

Please use this identifier to cite or link to this item: http://publications.jrc.ec.europa.eu/repository/handle/111111111/6477

Title: Confidence limits for Neyman type A-distributed events
Authors: MORAND JOSSELIN
DEPERAS Joanna
URBANIK Witold
MOSS RAYMOND
HACHEM SABET
SAUERWEIN WOLFGANG
WOJCIK ANDRZEJ
Citation: RADIATION PROTECTION DOSIMETRY vol. 128 no. 4 p. 437-443
Publisher: OXFORD UNIV PRESS
Publication Year: 2007
JRC Publication N°: JRC36997
ISSN: 0144-8420
URI: http://rpd.oxfordjournals.org
http://publications.jrc.ec.europa.eu/repository/handle/111111111/6477
DOI: 10.1093/rpd/ncm432
Type: Articles in Journals
Appears in Collections:Institute for Energy and Transport

Files in This Item:

There are no files associated with this item.

Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.

 

The mission of the JRC is to provide customer-driven scientific and technical support for the conception, development, implementation and monitoring of EU policies. As a service of the European Commission, the JRC functions as a reference centre of science and technology for the Union. Close to the policy-making process, it serves the common interest of the Member States, while being independent of special interests, whether private or national.
Powered by DSpace
Top